|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Can Phentermine become dangerous?
I read a post somewhere in the middle about smoking. I had never smoked a day in my life until on phentermine. Its the same for me. When i am taking it i want to smoke When im not i cant even stand the smell. It does help to try and stay active. I notice it only when i feel rushed or when studying. ...i also have the feeling of being out of breath..ive taken phentermine for almost 2yrs off and on. The weight loss has slowed i went from 219 to 150. Can this drug become dangerous?
AskDocWeb: There is a certain amount of risk involved with taking any prescription drug, which is why they are only available by prescription. Phentermine is a stimulant that is similar to amphetamines and is intended for short term use. Some of the possible side effects of phentermine present serious dangers. People that experience any of the following side effects should discontinue taking the medication and speak with their physician.
Should I consult a doctor?
I am 21 years old 240 I am pretty health to be over weight but I was wondering should I consult a doctor before I taking adipex!!!
AskDocWeb: If you live in a country that classifies Adipex as a prescription drug then consulting a doctor is a requirement in order to purchase this medication. This is for your protection because taking Adipex when some medical conditions are present could result in death. Consulting with a doctor is intended to help avoid such hazards.
Some questions about Phentermine and rash
I have been taking this for four days now...lets just say i love it because i have lost 6lbs so far. This morning i woke up and i have a circular rash in between my breasts... i am taking metformin and synthroid also...just wondering if this is a side effect or my bodies reaction to the medicine. Is it a heat rash from working out? Do i need to tell my dr. Just some questions thank you!
AskDocWeb: It may or may not be connected to the Phentermine. It could be caused by any one of your three meds. Rash is listed as one of the possible side effects of Phentermine for which you should seek medical attention right away. Patients who develop a rash from taking metformin usually do so within a few days of starting the drug. A skin rash may also occur due to a hypersensitivity reaction to the inactive ingredients in the Synthroid tablets. Being hypersensitive to Synthroid itself has not been known to occur. Please consult with your healthcare provider about the rash you are experiencing.
Report - 95 - 96 - 97 - Page 98 - 99 - 100 - 101 - 102 - Last Page 138
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.